# SDR AC2A0000091

- Difficulty date: August 6, 2000
- Submitted: October 24, 2000
- Operation: General aviation
- Aircraft: N7159J
- Make and model: Bell 206L-3
- Aircraft serial: 51408
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 206016201131
- Part serial: CS6504
- Condition: Peeling
- Location: Tail Rotor
- Part time: 370 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR BLADE PAINT PEELING AT 370.2 HOURS SINCE NEW.  VISUAL INSPECTED, SANDED PAINT AND REPAINTED.  (X)
